Translator Disclaimer
15 June 2002 Nombre de points de hauteur bornée sur les surfaces de del Pezzo de degré 5
Régis de la Bretèche
Duke Math. J. 113(3): 421-464 (15 June 2002). DOI: 10.1215/S0012-7094-02-11332-5

Abstract

Nous établissons la conjecture de Manin dans le cas particulier des surfaces V de del Pezzo déployées de degré 5 sur ℚ. Autrement dit, nous montrons que, pour un ouvert UV , on a

N U(Q) (B):=card{PU(Q):h(P)B}CB (logB) 4 (B+) .

La constante C est conforme à l'expression conjecturée par E. Peyre.

We state Manin's conjecture in the particular case of the split del Pezzo's surfaces of degree 5 over Q . We show that, for an open set UV ,

N U(Q) (B):=card{PU(Q):h(P)B}CB (logB) 4 (B+)

The constant C is the one conjectured by E. Peyre.

Citation

Download Citation

Régis de la Bretèche. "Nombre de points de hauteur bornée sur les surfaces de del Pezzo de degré 5." Duke Math. J. 113 (3) 421 - 464, 15 June 2002. https://doi.org/10.1215/S0012-7094-02-11332-5

Information

Published: 15 June 2002
First available in Project Euclid: 18 June 2004

zbMATH: 1054.14025
MathSciNet: MR1909606
Digital Object Identifier: 10.1215/S0012-7094-02-11332-5

Subjects:
Primary: 14G05
Secondary: 11G35, 11G50, 14G25, 14J45

Rights: Copyright © 2002 Duke University Press

JOURNAL ARTICLE
44 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.113 • No. 3 • 15 June 2002
Back to Top